A (co)algebraic theory of succinct automata. / Heerdt, Gerco van; Moerman, Joshua; Sammartino, Matteo; Silva, Alexandra.

In: Journal of Logical and Algebraic Methods in Programming, Vol. 105, 06.2019, p. 112-125.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)112-125
Number of pages14
JournalJournal of Logical and Algebraic Methods in Programming
Volume105
Early online date21 Mar 2019
DOIs
Publication statusPublished - Jun 2019
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 36026572